# SDR SWAA2024050983392

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8756S
- Make and model: Boeing 737-8
- Aircraft serial: 67209
- Aircraft time: 6,631 hours, 3,186 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FLASHLIGHT IN THE AFT GALLEY WILL NOT TEST<[01] REMOVED AND REINSTALLED FLASHLIGHT IN AFT GALLEY PROPERLY INTO CHARGING BASE. ALL OPS CHECKS GOOD REF AMM 25-64-00.
